# SDR SIMA20220628002

- Difficulty date: June 28, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 17068228001
- Condition: Bent
- Location: Fwd Main Door
- Component: Retainer,Seal,A
- Component part number: 17068228001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DOOR AFT EDGE MEMBER OTBD BETWEEN #4 AND #5 STOPS IS BENT (MARKED) (MAJOR REPAIR) -C/A-PERFORMED DOUBLER REPAIR ON FWD MAIN DOOR AFT EDGE MEMBER OTBD BETWEEN #4 AND #5 STOPS IAW EMB 175 SRM 52-00-02-RE 01 AND ERS-EJ-5200-1185
